Irreducible bases in icosahedral group space
Dong SH(董世海); Hou XW(侯喜文); Ma ZQ(马中骐); Dong, SH; Hou, XW; Xie, M; Ma, ZQ
刊名INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
1998
卷号37期号:8页码:2135-2152
学科分类Physics
DOI10.1023/A:1026646120520
通讯作者Inst High Energy Phys, Beijing 100039, Peoples R China ; Univ Three Gorges, Dept Phys, Yichang 443000, Peoples R China ; Tianjin Normal Univ, Dept Phys, Tianjin 300074, Peoples R China
文章类型Article
英文摘要The irreducible bases in the icosahedral group space are calculated explicitly by reducing the regular representation. The symmetry-adapted bases of the system with I or I-h symmetry can be calculated easily and generally by applying those irreducible bases to wavefunctions of the system, if they are not vanishing. As examples, the submatrices of the Huckel Hamiltonians for carbon-60 and carbon-240 are recalculated by the irreducible bases.
类目[WOS]Physics, Multidisciplinary
研究领域[WOS]Physics
原文出处查看原文
语种英语
WOS记录号WOS:000076156800006
引用统计
被引频次:4[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239661
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Dong SH,Hou XW,Ma ZQ,et al. Irreducible bases in icosahedral group space[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,1998,37(8):2135-2152.
APA 董世海.,侯喜文.,马中骐.,Dong, SH.,Hou, XW.,...&Ma, ZQ.(1998).Irreducible bases in icosahedral group space.INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,37(8),2135-2152.
MLA 董世海,et al."Irreducible bases in icosahedral group space".INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS 37.8(1998):2135-2152.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
6984.pdf(204KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[董世海]的文章
[侯喜文]的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 6984.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。